# SDR CA111114018

- Difficulty date: November 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE POWER ROLLED BACK UNCOMMANDED.  THIS OCCURRED ON MORE THAN ONE FLIGHT WHEN AT OR ABOVE FL330.  REDUCTION IN ALTITUDE WOULD CLEAR THE PROBLEM. TROUBLESHOOTING IS ON-GOING.
